# SDR AU980901

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 57321051
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT HORIZONTAL STABILIZER LOWER SKIN CORRODED IN AREA 63.5MM (2.5 INCHES) OUTBOARD OF THE FUSELAGE AND 127MM (5 INCHES) AFT FROM THE LEADING EDGE SKIN.
